# SDR KY7A20160122001

- Difficulty date: January 22, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N769KL
- Make and model: Swrngn SA227AC
- Aircraft serial: AC769B
- Aircraft time: 30,147 hours, 28,398 cycles
- Engine: Garrtt TPE33111U
- Engine time: 31,336 hours, 30,851 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED THAT AFTER LANDING, THE RT ENG OIL PRESS WARNING & RT GEN CAUTION LIGHTS ILLUMINATED.  THE PILOT PULLED THE STOP & FEATHER CONTROL TO SHUT DOWN THE ENG.  GND PERSONNEL REPORTED SOME SMOKE & TORCHING FROM THE ENG EXHAUST AFTER SHUTDOWN.  THIS IS A PRELIMINARY REPORT.  NO ADDITIONAL INFORMATION IS KNOWN AT THIS TIME.  ENG TSCAM 7835.3.
